# SDR 118161

- Difficulty date: February 6, 2004
- Submitted: February 7, 2004
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 39,235 hours, 38,652 cycles
- Engine: Ge CT75A2
- Engine time: 27,863 hours, 28,407 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON 02-06-04, APPROX 16450 (UTC), FLT 4591 PIT-TOL.  ON TAKEOFF ROLL, RT ENGINE OVERTEMP LIGHT ILLUMINATED.  LP BLEEDS IN AUTO, HP BLEEDS OFF AND ANTI-ICE ON.
